# SDR P5CA2022030800088

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 87,661 hours, 14,934 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7800 · Engine Exhaust System
- Part: Duct
- Part number: 683L179G09
- Part serial: R648955
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.4 ENG R/H C-DUCT OPEN ACTUATOR ATT FITTING BOLT HOLE FOUND ELONGATED.( NO.4 ENG R/H C-DUCT REPLACED IAW AMM 78-31-01. T/R COWL P/N 683L177G13 CONVERSION TO P/N 683L179G09 REF TO CARD NO. CR.636372 )
